Hi, about 15 months ago i had a yeast infection on my penis. It left a couple scars so about 3 months ago i started putting mederma on them. I applied the mederma for about 5 weeks before i found out that your not supposed to do that which is when i stopped. The skin began splitting around the area where the mederma was applied (the tip of the penis and the skin directly below it). Now the scars are much worse, new ones have appeared, and now pretty much the entire upper half of my penis is red and brown with mild scars. The scars aren't deep or anything they just make the skin look red like scars from mild acne. The splitting of the skin has pretty much healed up completely but the scars are still there. Theres an annoying blister on there too. My question is: is it possible to get any laster treatment or or pulsed light or dermabrasion or anything on my penis to help with the scarring? A pamphlet for Palomar pulsed light says it can be performed anywhere on the body except around the eyes.
I'm not sure it really was a yeast infection--eczema is much more common on the penis than yeast--but neither one leaves permanent scars. Mederma is not dangerous, by the way, so you did no harm. Don't laser your penis. Just leave it alone for a few weeks, minimize friction, and apply only vaseline or some other moisturizer. See a doctor after that if the mark are still there--you may need a medicated cream. But I'd be very surprised if the marks don't fade completely. Just give them a chance.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.